# SDR ASOA20120314023

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N15983
- Make and model: Emb EMB-145LR
- Aircraft serial: 145239
- Aircraft time: 28,918 hours, 21,849 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 2770138101
- Condition: Torn
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 4566.  DURING TAKEOFF,  A SMALL FUEL LEAK WAS REPORTED FROM THE LT WING. CREW PERFORMED AIR RETURN BACK AS PRECAUTION WITHOUT INCIDENT.  MX FOUND DEBRIS AND THE LT WING OTBD CHECK VALVE TORN.  MX R & R THE CHECK VALVE IAW AMM 28-11-04.  FILLED LT WING WITH FUEL WITH NO LEAKS NOTED. ACFT WAS APPROVED FOR RETURN TO SERVICE.
